Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

The day after I stopped I started my period again, what do I do ?

was on birth control for 15 days and then had to stop because i messed it up. the first seven days of that i was on my period... and the day after i stopped i started my period again... this was november 9th. Now I've had sex every weekend atleast once if not more. and only once througout the month did we not pull out... on the 15th i believe. on the 30th i was admited to the hosp cause i was dehydrated and they tested then it came up negative. now i'm on my 36th day of my cycle. My breasts are SORE , im nauseaous. i keep falling asleep-- sitting up laying down it doesn't matter. I cry over almost everything. and my head is KILLING me. i took a test last night- and one this morning and still a neg. can i still be prego?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Chances are minimal. Wait for a week, and still if you do not get your period, then repeat the test and act accordingly.

Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor